RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Video Library
Archive
Most viewed videos

Search
RSS
New in collection





You may need the following programs to see the files






International conference "GEOMETRY, TOPOLOGY, ALGEBRA and NUMBER THEORY, APPLICATIONS" dedicated to the 120th anniversary of Boris Delone (1890–1980)
August 18, 2010 10:00, Moscow
 


Cohomological rigidity problems in toric topology

Mikiya Masuda
Video records:
Windows Media 370.6 Mb
Flash Video 672.5 Mb
MP4 672.5 Mb

Number of views:
This page:337
Video files:131

Mikiya Masuda


Видео не загружается в Ваш браузер:
  1. Установите Adobe Flash Player    

  2. Проверьте с Вашим администратором, что из Вашей сети разрешены исходящие соединения на порт 8080
  3. Сообщите администратору портала о данной ошибке

Abstract: Classification of compact smooth toric varieties (which we call toric manifolds) as varieties reduces to classification of their fans as is well-known. However, not much is known for classification of toric manifolds as smooth manifolds. One interesting and naive question is Cohomological rigidity problem for toric manifolds [3]. Are two toric manifolds diffeomorphic (or homeomorphic) if their cohomology rings are isomorphic as graded rings?
Some partial affirmative solution and no counterexample is known to the problem so far. Similar questions can be asked for polytopes [1], real toric manifolds [2] and symplectic toric manifolds [4]. In this talk I will discuss these problems.
References
[1] S. Choi, T. Panov and D. Y. Suh, Toric cohomological rigidity of simple convex polytopes, arXiv: 0807.4800, to appear in Jour. London Math. Soc.
[2] Y. Kamishima and M. Masuda, Cohomological rigidity of real Bott manifolds, Algebraic & Geometric Topology 9 (2009) 2479–2502.
[3] M. Masuda and D. Y. Suh, Classification problems of toric manifolds via topology, Toric Topology, Contemp. Math. 460 (2008), 273–286; arXiv: 0709.4579.
[4] D. McDuff, The topology of toric symplectic manifolds, arXiv: 1004.3227.

Language: English

SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017